# SDR ASAA2015032411102

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 23,744 hours, 7,089 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT COMES ON AT RECALL, GOES OUT ON MASTER CAUTION RESET.  ACFT GROUNDED.  NR 1 CONT. BITE SHOWED RAM AIR ACTUATOR FAULT, RESET FAULT. SECOND BITE, NO FAULTS, REF FIM 21-62-00-810-801.  GROUND VERIFICATION SUCCESSFUL REF MM 21-61-00.  NO HISTORY 30 DAYS.
